# SDR CA160203024

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,270 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3360838080
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED TO DEPARTURE AIRPORT ON ACCOUNT OF ENGINE VIBRATIONS. ACFT LANDED OVERWEIGHT.  NEW BLADE INSTALLED IAW MM 72-21-00 . GROUND RUN CARRIED OUT IAW MM 71-00-00-710-009A, NO FAULT.
